Alert archive / Wisconsin / Wind Advisories in 2019
Wind Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind advisory at Mar 13, 2019, 3:04 PM CDT for 7 counties in Wisconsin. It took effect at Mar 14, 2019, 10:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 13, 2019, 3:04 PM CDT (20:04 UTC)
- In effect from
- Mar 14, 2019, 10:00 AM CDT
- Expired
- Mar 14, 2019, 9:23 AM CDT
- In force
- Issued by
- NWS Milwaukee, WI
Counties Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 25 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 434 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
973 WWUS73 KMKX 132004 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 304 PM CDT Wed Mar 13 2019 ...Gusty Southerly Winds Expected Thursday Afternoon... WIZ064>066-069>072-140415- /O.NEW.KMKX.WI.Y.0003.190314T1500Z-190315T0000Z/ Jefferson-Waukesha-Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 304 PM CDT Wed Mar 13 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... The National Weather Service in Milwaukee/Sullivan has issued a Wind Advisory...which is in effect from 10 AM to 7 PM CDT Thursday. * WINDS... South winds 15 to 20 knots with gusts up to 40 mph developing late Thursday morning. Winds will become southwesterly 15 to 25 knots with gusts up to 45 Thursday afternoon. * IMPACTS... Loose objects such as trash cans can blow around. Driving can be difficult, especially for high profile vehicles on east to west roads. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ MRC
4 follow-up statements
570 WWUS73 KMKX 140214 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 914 PM CDT Wed Mar 13 2019 ...Gusty Southerly Winds Expected Thursday Afternoon... WIZ064>066-069>072-141200- /O.CON.KMKX.WI.Y.0003.190314T1500Z-190315T0000Z/ Jefferson-Waukesha-Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 914 PM CDT Wed Mar 13 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... a Wind Advisory remains in effect from 10 AM to 7 PM CDT Thursday. * WINDS... South winds 15 to 20 knots with gusts up to 40 mph developing late Thursday morning. Winds will become southwesterly 15 to 25 knots with gusts up to 45 Thursday afternoon. * IMPACTS... Loose objects such as trash cans can blow around. Driving can be difficult, especially for high profile vehicles on east to west roads. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
139 WWUS73 KMKX 140814 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 314 AM CDT Thu Mar 14 2019 ...Gusty Winds Expected Late This Morning through Early Evening... WIZ064>066-069>072-141615- /O.CON.KMKX.WI.Y.0003.190314T1500Z-190315T0000Z/ Jefferson-Waukesha-Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 314 AM CDT Thu Mar 14 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... A Wind Advisory remains in effect from 10 AM this morning to 7 PM CDT this evening. * WINDS...South winds 15 to 25 mph with gusts up to 40 mph developing late this morning. Winds will become southwesterly 15 to 25 mph with gusts up to 45 mph this afternoon. * IMPACTS...Loose objects such as trash cans can blow around. Driving can be difficult, especially for high profile vehicles on east to west roads. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
453 WWUS73 KMKX 140955 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 455 AM CDT Thu Mar 14 2019 ...Areas of Dense Fog Early This Morning... ...Gusty Winds Expected Late This Morning through Early Evening... WIZ056-062-067-068-141500- /O.NEW.KMKX.FG.Y.0004.190314T0955Z-190314T1500Z/ Sauk-Iowa-Lafayette-Green- Including the cities of Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Dodgeville, Mineral Point, Barneveld, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, and Brodhead 455 AM CDT Thu Mar 14 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... The National Weather Service in Milwaukee/Sullivan has issued a Dense Fog Advisory...which is in effect until 10 AM CDT this morning. * TIMING...Through mid morning. * VISIBILITY...1/4 mile or less. * IMPACTS...Be prepared for reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving...slow down... use your headlights...and leave plenty of distance ahead of you. && $$ WIZ064>066-069>072-141800- /O.CON.KMKX.WI.Y.0003.190314T1500Z-190315T0000Z/ Jefferson-Waukesha-Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 455 AM CDT Thu Mar 14 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... a Wind Advisory remains in effect from 10 AM this morning to 7 PM CDT this evening. * WINDS...South winds 15 to 25 mph with gusts up to 40 mph developing late this morning. Winds will become southwesterly 15 to 25 mph with gusts up to 45 mph this afternoon. * IMPACTS...Loose objects such as trash cans can blow around. Driving can be difficult, especially for high profile vehicles on east to west roads. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
435 WWUS73 KMKX 141423 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 923 AM CDT Thu Mar 14 2019 ...Dense Fog Near Lake Michigan Today and Lesser Winds Expected... WIZ066-071-072-142200- /O.CAN.KMKX.WI.Y.0003.190314T1500Z-190315T0000Z/ /O.NEW.KMKX.FG.Y.0005.190314T1423Z-190314T2200Z/ Milwaukee-Racine-Kenosha- Including the cities of West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 923 AM CDT Thu Mar 14 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...WIND ADVISORY IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has issued a Dense Fog Advisory...which is in effect until 5 PM CDT this afternoon. The Wind Advisory has been cancelled. * WINDS...South to southeasterly winds will likely maintain dense fog at least over the eastern portions of the counties bordering Lake Michigan for much of the day. Farther inland south winds will turn to southwesterly this afternoon with wind gusts of 30 to 35 mph. * IMPACTS...Near zero visibility at times especially near Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving...slow down... use your headlights...and leave plenty of distance ahead of you. && $$ WIZ056-062-067-068-141530- /O.CAN.KMKX.FG.Y.0004.000000T0000Z-190314T1500Z/ Sauk-Iowa-Lafayette-Green- Including the cities of Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Dodgeville, Mineral Point, Barneveld, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, and Brodhead 923 AM CDT Thu Mar 14 2019 ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Dense Fog Advisory. The fog has dissipated. $$ WIZ064-065-069-070-141530- /O.CAN.KMKX.WI.Y.0003.190314T1500Z-190315T0000Z/ Jefferson-Waukesha-Rock-Walworth- Including the cities of Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 923 AM CDT Thu Mar 14 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Wind Advisory. The winds will not be as strong as earlier thought but may still gust to 30 to 35 mph later this morning and during the afternoon and early evening. $$ WIZ052-060-142200- /O.NEW.KMKX.FG.Y.0005.190314T1423Z-190314T2200Z/ Sheboygan-Ozaukee- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, and Grafton 923 AM CDT Thu Mar 14 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... The National Weather Service in Milwaukee/Sullivan has issued a Dense Fog Advisory...which is in effect until 5 PM CDT this afternoon. * TIMING...Dense fog for much of the day especially near Lake Michigan. * VISIBILITY...Near zero visibility at times especially near Lake Michigan. * IMPACTS...Very limited visibility will make travel hazardous. Slow down and use your low beam headlights. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving...slow down... use your headlights...and leave plenty of distance ahead of you. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Mar 13, 1:13 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 13, 1:13 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
113 PM CDT Wed Mar 13 2019
.UPDATE...
The visibility is improving quickly across all of southern WI
early this afternoon as drier air in the low levels moves in.
Thus, the Dense Fog Advisory was allowed to expire.
&&
.AVIATION(18Z TAFS)...
Visibilities and ceilings are steadily improving early this
afternoon as drier air in the low levels spreads in. Expect VFR
conditions to develop early this afternoon and persist through
early evening. A line of showers with a few thunderstorms will
track through southern WI from mid evening until just after
midnight. Behind this line, IFR ceilings and fog are expected
through around mid morning.
Expect very strong winds of around 50 kt just above the surface
from mid evening through mid Thursday morning. Included LLWS in
the TAFs.
Another round of showers and perhaps thunderstorms is expected
Thursday afternoon. Timing is still uncertain with this. Very
gusty winds will develop Thu afternoon as well.
&&
.PREV DISCUSSION... (Issued 917 AM CDT Wed Mar 13 2019)
UPDATE...
Snow melt and recent rain with high dewpoint values are leading to
areas of dense fog this morning. The dense fog over southwest
Wisconsin is expanding to the northeast. We went ahead and put
out a Dense Fog Advisory until 1 pm this afternoon for most of the
area. Forecast model visibility shows the downward trend
expanding from southwest to northeast this morning, but they keep
southeast WI with higher visibility. Thus, no headline for far
southeast WI but we will continue to monitor conditions.
Expect visibility improvement from southwest to northeast around
the noon hour today.
MARINE...
Warm, moist air flowing over the relatively cold waters of Lake
Michigan is leading to dense fog over the lake. These conditions
will continue through at least early Thursday evening. A Marine
Dense Fog Advisory is in effect.
Small Craft Advisory headlines remain as is for now. Still looks
windiest part of storm will come Thursday as dry slot becomes a
factor. We could see gale force gusts right along the shoreline.
For now will keep the gusts over the open lake below gale levels
due to less effective mixing with warmer air riding over colder
waters.
PREV DISCUSSION... (Issued 527 AM CDT Wed Mar 13 2019)
UPDATE...Rain area exiting with next one upstream across Iowa
trending towards srn WI.
PC
AVIATION(12Z TAFS)...Conditions will continue to deteriorate with
low level moisture on the increase from pure advection as well as
rain/melting snow. So have ceilings/visibilities trending
downward this morning. Already seeing this taking place across
parts of SC WI and upstream into Iowa. IFR/LIFR ceilings are
proggd to spread east across srn WI while the worst LIFR vsbys
trend into SC WI for a time this morning before improving some.
Rounds of rain and isold TSRA will dominate this morning, then a
relative lull this afternoon before another round of SHRA/TSRA
moves across late this afternoon/this evening. Will have low level
wind shear in the TAFs for periods when 850 jet ramps up.
PC
PREV DISCUSSION... (Issued 417 AM CDT Wed Mar 13 2019)
SHORT TERM...
Today...Forecast Confidence Is Medium.
SPC mesoanalysis shows moist axis of higher precipitable water
values extending from northern Illinois into southeast WI. 850
millibar moisture transport shows that there will continue to be a
mild and moist flow into our region. Dew points will be on the
way up today likely reaching the 40s increasing the potential for
fog development with an uptick in lower level saturation. Low
pressure will remain in the central Plains.
Progs show highest rain chances this morning with a relative
minimum this afternoon. One rain area affecting southern WI early
this morning but this will move out shortly after 12z. More rain
upstream across Iowa trending this way, so highest pops this
morning. 500 millibar ridging nudges in this afternoon. Cloud
cover will be persistent with temps in the mid 40s to low 50s.
Tonight...Forecast Confidence Is Medium.
Better dynamics arrive with a negative tilt shortwave riding
northeast ahead of the main low moving through eastern Nebraska
towards western Iowa. A strong 850 mb jet axis will be aimed into
srn WI as well. So a round of rain and possible thunder to swing
through in the evening. Will be on the move but still be enough to
aggravate the flooding potential. Dew points likely well into the
40s with some advection fog likely.
Thursday Through Friday...Forecast Confidence Is Medium.
Flood Watch continues through 7 AM CDT Friday morning across
southern Wisconsin.
Models continue to show the occluded low pressure system moving
northeast from southwest Iowa into the Upper Peninsula of Michigan
Thursday, then further to the northeast Thursday night. Some
advection fog may linger into the morning hours across the area,
which could be dense at times with the melting snow and
relatively high dewpoints moving into the area.
It looks like the dry slot will try to move northeast into
northeast Illinois and far southern Lake Michigan Thursday. Not
sure if it will make it into southeast Wisconsin, but it is
possible. Breezy south winds should continue to pump warm and
moist air into the area, with highs reaching the upper 50s to
lower/mid 60s across the area by midday Thursday. If some
scattering out of the clouds in the southeast occur with the dry
slot, it could get a little warmer.
Models do bring the initial cold front east through the area by
early Thursday afternoon, pushing to the east during the
afternoon. HRRR is showing convection occurring to the east and
southeast of the area from late morning into the afternoon, with
the NAM Nest having a thin line of convection moving through the
eastern parts of the area. It appears that the better instability
will remain east and southeast of the area in the warm sector and
dry slot, where the SPC Day 2 marginal and slight risk areas are
located. Still, kept thunder chances going for Thursday, until the
front is east of the area by middle afternoon. May see gusty winds
with any storms, with strong deep layer shear and small mean layer
CAPE values on forecast soundings.
Otherwise, 500 mb low will become an open wave as it moves east
northeast through the area Thursday into Thursday night. This
should bring on and off showers, with better chances in northern
parts of the area. A secondary cold front with a strong cold air
advection push behind it later Thursday night into Friday may
allow for a mix with or change to light snow showers, but dry air
moving in should limit any accumulations. Low clouds should remain
with a secondary 500 mb trough moving through on Friday.
Rainfall totals up to an inch through Thursday night are
anticipated, with locally higher amounts possible from any
thunderstorms. This, combined with snowmelt and frozen ground,
may lead to some flooding of rivers, urban and low lying areas.
See the Hydrology section for more information.
Friday Night Through Saturday...Forecast Confidence Is High.
Cold air advection will continue into Friday night on northwest
winds. This will bring near to slightly below normal temperatures
into Saturday. Dry conditions are anticipated at this time.
LONG TERM...
Saturday Night Through Tuesday...Forecast Confidence Is Medium.
Models are showing a 500 mb shortwave trough moving southeast
through the area Saturday night. Left low end PoPs in the forecast
in southern parts of the area during this time. Northwest flow at
500 mb will then continue into early next week, with the potential
for more shortwave troughs moving through. This may lead to
chances for precipitation at times. Temperatures look to remain
near or just below seasonal normals.
AVIATION(09Z TAF UPDATES)...
A gradual lowering of ceilings expected with a steady moisture
advection pattern. Areas of rain will affect the area especially
during the morning hours. Some thicker fog potential for a time in
south central WI later tonight through mid morning. Active low
level jet at times so mention of LLWS within TAFs. Any convective
(thunder) potential looks quite isolated.
MARINE...
Will keep going Small Craft Advisory headlines as is for now.
Still looks windiest part of storm will come Thursday as dry slot
becomes a factor. For now will keep the gusts below gale levels
due to less effective mixing with warmer air riding over colder
waters. Fog potential will likely increase tonight into Thursday
as warmer air/higher dew point air continues to build in over the
relatively colder lake waters.
HYDROLOGY...
Rainfall totals up to an inch through Thursday night are
anticipated, with locally higher amounts possible if any
thunderstorms occur. The rainfall, combined with snowmelt and
frozen ground, may lead to some flooding of rivers, urban and low
lying areas. Cleaning out blocked storm drains will help mitigate
some of the flooding potential.
Will continue the Flood Watch across the area until 7 AM CDT
Friday morning. Several area rivers should reach minor flood stage
over the next few days, with a few reaching moderate or perhaps
major flood stage. The river basins to watch include the Baraboo,
Pecatonica, Sugar and Fox. Keep up with the latest forecasts and
warnings for these river basins.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch through Friday morning for WIZ046-047-051-052-
056>060-062>072.
Dense Fog Advisory until 1 PM CDT this afternoon for WIZ046-047-
051-052-056>059-062>064-067>069.
LM...Dense Fog Advisory until 7 PM CDT Thursday for LMZ080-261-362-
364-366-563-565-567-643>646-669-671-673-675-777-779-868-870-
872-874-876-878.
Small Craft Advisory from 10 PM this evening to 10 PM CDT
Thursday for LMZ644>646.
Small Craft Advisory until 10 PM CDT Thursday for LMZ643.
&&
Update...Cronce
Today/Tonight and Aviation/Marine...Collar
Thursday THROUGH Tuesday...WoodHazardous weather outlook, Mar 13, 1:02 PM CDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 102 PM CDT Wed Mar 13 2019 WIZ046-047-051-052-056>060-062>072-141815- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 102 PM CDT Wed Mar 13 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight A Flood Watch is in effect for all of southern Wisconsin. The periodic rainfall continuing today and tonight, coupled with a surge of warmer and more moist air into the region, will likely result in rivers and streams starting to reach flood stage. There are chances for thunderstorms at times today and tonight. Dense fog may occur at times, mainly later tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The Flood Watch continues for all of southern Wisconsin until 7 AM Friday morning. Many rivers are expected to reach minor flood stage, but a few are forecast to reach moderate and even major flood stage. Localized urban and lowland flooding is also a concern, especially if storm drains are blocked due to ice and snow. There are chances for thunderstorms at times through Thursday. Gusty winds are possible with storms Thursday afternoon. Dense fog is possible at times into Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but any rainfall and flooding reports will be appreciated. LMZ643>646-141815- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 102 PM CDT Wed Mar 13 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...This Afternoon and Tonight A Small Craft Advisory is in effect north of North Point Lighthouse due to high waves. It goes into effect south of there by the middle of this evening, as breezy south winds and high waves develop. Areas of dense fog with visibility of one mile or less will persist over Lake Michigan. There are chances for thunderstorms at times. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Small Craft Advisory continues into Thursday evening, due to breezy south winds and high waves. The passage of a cold front will then bring brisk northwest winds for Friday and Friday night that will likely reach Small Craft Advisory levels. Areas of dense fog with visibility of one mile or less will persist over Lake Michigan through at least late Thursday afternoon. There are chances for thunderstorms at times Thursday. Gusty winds are possible with storms Thursday afternoon. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-141815- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 102 PM CDT Wed Mar 13 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight Areas of dense fog with visibility of one mile or less will persist over Lake Michigan. South gales will be possible starting later tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday South gales will be possible into Thursday, as strong low pressure moves toward and through the region. Areas of dense fog with visibility of one mile or less will persist over Lake Michigan through at least late Thursday afternoon. There are chances for thunderstorms at times Thursday, mainly over the south half of Lake Michigan. Gusty winds are possible with storms Thursday afternoon. MRC www.weather.gov/mkx
In the hours before
Local storm report, Mar 13, 12:44 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1244 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM FLOOD 2 E JANESVILLE 42.68N 88.97W
03/13/2019 ROCK WI LAW ENFORCEMENT
HIGH WATER HAS ALMOST COMPLETELY CLOSED DOWN
THE INTERSECTION OF N. WRIGHT RD AND RUGER
AVE. MOTORISTS ARE ASKED TO AVOID THE
INTERSECTION.
1239 PM FLOOD 4 S ERIN 43.19N 88.38W
03/13/2019 WAUKESHA WI DEPT OF HIGHWAYS
STATE HIGHWAY 83 IS BEING CLOSED DUE TO HIGH
WATER AT THE COUNTY LINE TO WASHINGTON
COUNTY.
&&
HALBACHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:13 PM CDT | River Flood Warning | MKX | Sauk | 21 days |
| Mar 12, 9:13 PM CDT | River Flood Warning | MKX | Kenosha | 12 days |
| Mar 12, 9:13 PM CDT | River Flood Warning | MKX | Green | 11 days |
| Mar 12, 9:13 PM CDT | River Flood Warning | MKX | Green, Rock | 7 days |
| Mar 13, 1:58 AM CDT | River Flood Warning | MKX | Rock | 54 hr |
| Mar 13, 6:32 AM CDT | River Flood Warning | MKX | Lafayette | 4 days |
| Mar 13, 6:32 AM CDT | River Flood Warning | MKX | Lafayette | 3 days |
| Mar 13, 6:32 AM CDT | River Flood Warning | MKX | Racine | 62 hr |
| Mar 13, 6:32 AM CDT | River Flood Warning | MKX | Rock | 60 hr |
| Mar 13, 9:01 AM CDT | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 8 more | 4 hr |
| Mar 13, 9:12 AM CDT | Marine Dense Fog Advisory | MKX | 37 hr | |
| Mar 13, 3:14 PM CDT | River Flood Warning | MKX | Racine | 3 days |
| Mar 13, 3:14 PM CDT | River Flood Warning | MKX | Milwaukee | 45 hr |
Nearby
Wind Advisories in Wisconsin, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.